Alert archive / Indiana / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 323, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Nov 14, 2011, 5:59 PM EST for 4 counties in Indiana. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 14, 2011, 5:59 PM EST (22:59 UTC)
- Expired
- Nov 14, 2011, 6:45 PM EST
- In force
- 46 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Daviess County, IN, Greene County, IN, Knox County, IN, Martin County, IN
The radar
The Evansville,IN radar (KVWX), 90 km from the middle of the area, began a volume at 23:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 14, 12:41 PM EST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 11.0 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1725 m above ground
- 0-6 km bulk shear
- 95 kt
- 0-1 km storm-relative helicity
- 161 m²/s²
- 0-3 km storm-relative helicity
- 311 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
078
WUUS53 KIND 142259
SVRIND
INC027-055-083-101-142345-
/O.NEW.KIND.SV.W.0323.111114T2259Z-111114T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
559 PM EST MON NOV 14 2011
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN DAVIESS COUNTY IN SOUTHWEST INDIANA...
GREENE COUNTY IN SOUTHWEST INDIANA...
NORTHEASTERN KNOX COUNTY IN SOUTHWEST INDIANA...
NORTHERN MARTIN COUNTY IN SOUTHWEST INDIANA...
* UNTIL 645 PM EST
* AT 555 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 12
MILES SOUTH OF LINTON...OR 22 MILES NORTHEAST OF VINCENNES...AND
MOVING EAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
BLOOMFIELD...
ELNORA...
LYONS...
SWITZ CITY...
NEWBERRY...
ODON...
BURNS CITY...
CRANE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3890 8727 3890 8724 3896 8724 3913 8692
3884 8669 3875 8719
TIME...MOT...LOC 2259Z 257DEG 40KT 3887 8713
WIND...HAIL 60MPH 1.00IN
$$
77/TDUD2 follow-up statements
547
WWUS53 KIND 142322
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
622 PM EST MON NOV 14 2011
INC027-055-083-101-142345-
/O.CON.KIND.SV.W.0323.000000T0000Z-111114T2345Z/
DAVIESS-GREENE-KNOX-MARTIN-
622 PM EST MON NOV 14 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
DAVIESS...GREENE...NORTHEASTERN KNOX AND NORTHERN MARTIN COUNTIES
UNTIL 645 PM EST...
AT 618 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 11 MILES
SOUTHEAST OF BLOOMFIELD...OR 18 MILES WEST OF BEDFORD...MOVING EAST
AT 45 MPH.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EXTREME NORTHERN MARTIN AND EXTREME
SOUTHEASTERN GREENE COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3890 8727 3890 8724 3896 8724 3913 8692
3884 8669 3875 8719
TIME...MOT...LOC 2322Z 257DEG 40KT 3891 8677
WIND...HAIL 60MPH 1.00IN
$$
KOCH230
WWUS53 KIND 142337
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
637 PM EST MON NOV 14 2011
INC027-055-083-101-142347-
/O.EXP.KIND.SV.W.0323.000000T0000Z-111114T2345Z/
DAVIESS-GREENE-KNOX-MARTIN-
637 PM EST MON NOV 14 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN DAVIESS...GREENE...
NORTHEASTERN KNOX AND NORTHERN MARTIN COUNTIES WILL EXPIRE AT 645 PM
EST/545 PM CST/...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.
LAT...LON 3890 8727 3890 8724 3896 8724 3913 8692
3884 8669 3875 8719
TIME...MOT...LOC 2337Z 259DEG 31KT 3890 8673
$$
KOCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 14, 5:57 PM EST, 2 minutes earlier.
Area forecast discussion, Nov 14, 5:57 PM EST, 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 557 PM EST MON NOV 14 2011 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW && .SYNOPSIS... AN AREA OF LOW PRESSURE WILL MOVE INTO LOWER MICHIGAN AND DRAG A STRONG COLD FRONT ACROSS OUR AREA LATE THIS AFTERNOON AND EVENING...WITH STRONG TO POTENTIALLY SEVERE STORMS POSSIBLE THIS DURING THIS TIME. THE FRONT WILL THEN STALL OUT IN VICINITY OF THE OHIO RIVER VALLEY...AND THEN ANOTHER FRONT WILL MOVE THROUGH BY WEDNESDAY. THIS WILL KEEP CHANCES FOR RAIN ACROSS THE FORECAST AREA THROUGH TUESDAY NIGHT...AND THEN COOLER AND DRIER WILL RULE UNTIL THE END OF THE WEEK. THEN CHANCES FOR RAIN WILL RETURN FOR THE WEEKEND. && .NEAR TERM /REST OF THIS AFTERNOON THROUGH TONIGHT/... SPC HAS ISSUED TORNADO WATCH 879 FOR THE ENTIRE FORECAST AREA UNTIL 8 PM THIS EVENING. .MESO UPDATE... OBJECTIVE ANALYSIS INDICATES THAT DEEP LAYER WIND FIELDS ARE VERY STRONG...AND EFFECTIVE SRH VALUES ARE WELL IN EXCESS OF 300 M2/S2. OVER THE NEXT FEW HOURS SCATTERED CONVECTION IS EXPECTED TO FORM AND MATURE SUPERCELLS CAPABLE OF PRODUCING TORNADOES AND DAMAGING WIND ARE POSSIBLE. A STORM OR TWO MAY RIDE RIGHT ALONG THE WARM FRONT...WITH A CORRIDOR OF PARTICULARLY DAMAGING WINDS AND/OR TORNADOES POSSIBLE THERE. .FORECAST DISCUSSION... NOW AS THE LOW MOVES INTO MICHIGAN THE COLD FRONT WILL BEGIN TO MOVE ACROSS THE AREA THIS OVER THE NEXT FEW HOURS...FURTHER INITIATING CONVECTION ACROSS CENTRAL INDIANA. BEING IN THE WARM SECTOR...THERE WILL BE ENOUGH INSTABILITY (SB CAPE OF AROUND 500 J/KG )FOR THUNDERSTORMS. THIS INSTABILITY COUPLED WITH A GOOD AMOUNT OF 0-1KM SHEAR WILL LEAD TO THE POTENTIAL FOR SEVERE THUNDERSTORMS....AND POSSIBLY A FEW DISCRETE SUPERCELLS AHEAD OF THE LINE. WILL CONTINUE TO HIGHLIGHT SEVERE WX THREATS IN THE HWO THE CONVECTION ALONG THE COLD FRONT THIS AFTERNOON WILL KEEP CATEGORICAL POPS ACROSS THE ENTIRE AREA. PWATS AROUND 1.25 INCHES WILL MAKE FOR SOME HEAVY DOWNPOURS IN ANY OF THE THUNDER THAT DOES DEVELOP SO INCLUDED THIS IN THE GRIDS AND MENTION IN HWO. DAMAGING WINDS GUSTS...LARGE HAIL...DAMAGING WIND GUSTS AND POSSIBLY A FEW ISOLATED TORNADOES REMAIN THE MAIN THREATS AT TIME TIME. AS FOR THE REST OF TONIGHT...CONVECTION WILL EVENTUALLY DIMINISH AS THE LOW WEAKENS MOVING FARTHER TO THE NE. SEVERE WX POTENTIAL WILL BEGIN TO WANE TOWARD THE EARLY EVENING HOURS. NEXT BIG QUESTION IS HOW MUCH FOG IS POSSIBLE TONIGHT. REFRAINED FROM MENTIONING PATCHY FOG AT THIS TIME AS WE BELIEVE WINDS MAYE STAY UP AND THERE IS SOME QUESTION AS TO HOW MUCH LOW TO MID LEVEL CLOUDS COVER WILL HANG ON THROUGH THIS EVENING, WILL ALLOW EVENING SHIFT TO MONITOR CONDITIONS AND ADD PATCHY FOG IF NEEDED LATER THIS EVENING...BASED ON THIS EVENINGS TRENDS, FOR NOW THIS DOES NOT LOOK LIKE A WIDESPREAD AREAL FOG EVENT. && .SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/... FOCUS IS ON CHANCES FOR RAIN DURING THE PERIOD. MODELS ARE CLOSE ENOUGH THAT A BLEND CAN BE USED FOR MOST FEATURES. THE FRONTAL BOUNDARY WILL CONTINUE TO SINK SOUTH OF THE FORECAST AREA...AND END UP STALLED INVOF THE OH VALLEY. SO FOR THE SOUTHERN FORECAST AREA SO WENT HIGH CHANCE TO LOW LIKELY POPS THERE...WITH DRY CONDITIONS ACROSS THE FAR NORTHWEST. THE FRONT WILL HANG AROUND TO OUR SOUTH ON TUESDAY AS ANOTHER FRONT APPROACHES FROM THE WEST. MEANWHILE...A WEAKENING UPPER LOW WILL MOVE ACROSS THE SOUTHERN STATES. THE COMBINATION OF THE FORCING FROM THESE SYSTEMS WILL KEEP POPS ACROSS MUCH OF THE AREA TUESDAY AND TUESDAY EVENING...WITH THE HIGHEST POPS ACROSS THE SOUTH. HIGH PRESSURE WILL THEN BUILD IN FOR WEDNESDAY ANS THURSDAY PROVIDING DRY AND COOLER CONDITIONS. MOS DOES A DECENT JOB FOR TEMPERATURES DURING THE SHORT TERM AT MOST LOCATIONS GIVEN THE EXPECTED CONDITIONS. && .LONG TERM /THURSDAY THROUGH MONDAY/... EXTENDED PERIOD BEGINS QUIET AS THE FORECAST AREA IS UNDER THE INFLUENCE OF A BROAD AREA OF HIGH PRESSURE. THIS AREA OF HIGH PRESSURE MOVES QUICKLY EASTWARD...ALLOWING SOUTHERLY WINDS TO MAKE THEIR RETURN TO THE AREA THURSDAY NIGHT. THIS WILL ALLOW HIGHS TO RETURN BACK TO NEAR NORMAL ON FRIDAY...THEN ABOVE NORMAL THROUGH THE WEEKEND AS THE NEXT STORM EJECTS FROM THE CENTRAL ROCKIES EARLY SATURDAY. MID TO LONG RANGE MODELS IN GOOD AGREEMENT AS TO THE HANDLING OF THIS UPCOMING SYSTEM. CURRENTLY EXPECT WAA SHOWERS TO BEGIN ON SATURDAY MORNING OWING TO ISENTROPIC LIFT AOA THE 300K SFC. BY SUNDAY MORNING...THE COLD FRONT PUSHES INTO AND THROUGH THE FORECAST AREA ON SUNDAY. INSTABILITY APPEARS WEAK...BUT WITH GOOD DYNAMICS...INTRODUCED THUNDER MONDAY NIGHT. PULLED BACK POPS SUNDAY AND SUNDAY NIGHT POST FRONTAL. && .AVIATION /DISCUSSION FOR THE 150000Z TAF ISSUANCE/... THUNDERSTORMS HAVE CLEARED KLAF AND SHOULD BE CLEAR OF KHUF BY ISSUANCE TIME. WILL INCLUDE THUNDER THROUGH 1Z FOR KBMG AND KIND WITH MVFR CONDITIONS WITHIN THE STORMS. AFTER THE STORMS CLEAR THE SITES WINDS WILL DROP OFF RAPIDLY FOR THE OVERNIGHT. STILL SHOULD HAVE MID AND UPPER LEVEL CLOUDS THROUGH THE NIGHT SO NOT EXPECTING FOG DEVELOPMENT. THEN TUESDAY SOUNDINGS SHOW WIND GUSTS DEVELOPING BY AFTERNOON AROUND 20-25 KTS OUT OF THE SOUTH SOUTHWEST...AND A CLOUD DECK SHOULD REFORM OVER THE ALL THE SITES BUT KLAF. AT THIS TIME THINK IT WILL BE VFR BUT WILL CHECK WITH LATER ISSUANCES FOR ANYTHING LOWER. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...SMF NEAR TERM...SMF SHORT TERM...SMF LONG TERM....MRD AVIATION...CP
Hazardous weather outlook, Nov 14, 3:56 AM EST, 14 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 356 AM EST MON NOV 14 2011 INZ021-028>031-035>049-051>057-060>065-067-068-150900- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS- 356 AM EST MON NOV 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: THUNDERSTORMS ARE POSSIBLE TODAY...WITH SEVERE STORMS POSSIBLE THIS AFTERNOON INTO EARLY EVENING. HAZARDS: DAMAGING THUNDERSTORM WINDS...LARGE HAIL...AND ISOLATED TORNADOES. BRIEF HEAVY RAIN IS ALSO POSSIBLE. TIMING: SEVERE STORMS ARE POSSIBLE MAINLY BETWEEN NOON AND 700 PM. DISCUSSION: THUNDERSTORMS ARE EXPECTED TO DEVELOP TODAY AHEAD OF A COLD FRONT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. OUTLOOK: THUNDERSTORMS ARE POSSIBLE SATURDAY NIGHT AND SUNDAY. LIGHTNING IS A THREAT FROM ANY THUNDERSTORM. DISCUSSION: A SYSTEM WILL MOVE INTO THE AREA THIS WEEKEND BRINGING CHANCES FOR THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO EARLY EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ069>072-150900- MARTIN-LAWRENCE-JACKSON-JENNINGS- 356 AM EST MON NOV 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR FAR SOUTHERN CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK:THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT...WITH SEVERE STORMS POSSIBLE THIS AFTERNOON INTO EARLY EVENING. HAZARDS: DAMAGING THUNDERSTORM WINDS...LARGE HAIL...AND ISOLATED TORNADOES. BRIEF HEAVY RAIN IS ALSO POSSIBLE. TIMING: SEVERE STORMS ARE POSSIBLE MAINLY BETWEEN 300 PM AND 700 PM. DISCUSSION:THUNDERSTORMS ARE EXPECTED TO DEVELOP TODAY AHEAD OF A COLD FRONT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. OUTLOOK: THUNDERSTORMS ARE POSSIBLE SATURDAY NIGHT AND SUNDAY. LIGHTNING IS A THREAT FROM ANY THUNDERSTORM. DISCUSSION: A SYSTEM WILL MOVE INTO THE AREA THIS WEEKEND BRINGING CHANCES FOR THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO EARLY EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE)
In the hours before
Local storm report, Nov 14, 4:50 PM EST, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
450 PM EST MON NOV 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0448 PM HAIL FRANKFORT 40.28N 86.51W
11/14/2011 E1.75 INCH CLINTON IN FIRE DEPT/RESCUE
GOLF BALL SIZE HAIL REPORTED BY AMBULANCE DRIVER AT THE
INTERSECTION OF JACKSON AND WABASH.
&&
AHOMANNLocal storm report, Nov 14, 4:52 PM EST, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
452 PM EST MON NOV 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0447 PM HAIL 1 S FRANKFORT 40.27N 86.51W
11/14/2011 E1.00 INCH CLINTON IN EMERGENCY MNGR
QUARTER SIZE HAIL AT THE CLINTON COUNTY EMA OC OFFICE
&&
CPLocal storm report, Nov 14, 5:14 PM EST, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
514 PM EST MON NOV 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0513 PM TSTM WND GST TERRE HAUTE 39.47N 87.38W
11/14/2011 E65 MPH VIGO IN AMATEUR RADIO
TREE DOWN DUE TO WINDS ALSO.
&&
ABAKERLocal storm report, Nov 14, 5:16 PM EST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
516 PM EST MON NOV 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0513 PM HAIL TERRE HAUTE 39.47N 87.38W
11/14/2011 E0.88 INCH VIGO IN TRAINED SPOTTER
&&
ABAKERLocal storm report, Nov 14, 5:27 PM EST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
527 PM EST MON NOV 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0519 PM HAIL NEW ROSS 39.96N 86.71W
11/14/2011 E0.25 INCH MONTGOMERY IN TRAINED SPOTTER
SLIGHTLY BIGGER THAN PEA SIZE OBSERVED.
&&
ABAKERLocal storm report, Nov 14, 5:48 PM EST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
548 PM EST MON NOV 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0524 PM TSTM WND DMG SANDFORD 39.55N 87.53W
11/14/2011 VIGO IN AMATEUR RADIO
POWER OUTAGE ON STATE LINE RD NEAR SANDFORD INDIANA.
&&
ABAKERThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 13, 7:49 PM EST | Special Weather Statement | IND | Parke | 26 min |
| Nov 13, 8:08 PM EST | Special Weather Statement | IND | Putnam | 37 min |
| Nov 13, 8:52 PM EST | Special Weather Statement | IND | Boone | 23 min |
| Nov 13, 10:29 PM EST | Special Weather Statement | IND | Morgan | 31 min |
| Nov 13, 11:02 PM EST | Special Weather Statement | IND | Johnson | 28 min |
| Nov 13, 11:32 PM EST | Special Weather Statement | IND | Rush, Shelby | 43 min |
| Nov 14, 6:15 AM EST | Special Weather Statement | IND | Hendricks, Parke, Putnam | 45 min |
| Nov 14, 9:06 AM EST | Special Weather Statement | IND | Clinton | 39 min |
| Nov 14, 2:26 PM EST | Severe Thunderstorm Warning | IND | Warren | 34 min |
| Nov 14, 2:48 PM EST | Tornado Warning | IND | Carroll | 42 min |
| Nov 14, 2:51 PM EST | Tornado Warning | IND | Warren | 39 min |
| Nov 14, 3:00 PM EST | Tornado Warning | IND | Tippecanoe | 30 min |
| Nov 14, 3:29 PM EST | Tornado Warning | IND | Fountain, Tippecanoe, Warren | 46 min |
| Nov 14, 3:32 PM EST | Tornado Warning | IND | Carroll | 43 min |
| Nov 14, 3:52 PM EST | Tornado Warning | IND | Carroll | 38 min |
| Nov 14, 4:01 PM EST | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Tippecanoe, Vermillion | 44 min |
| Nov 14, 4:17 PM EST | Areal Flood Advisory | IND | Tippecanoe | 2 hr |
| Nov 14, 4:44 PM EST | Severe Thunderstorm Warning | IND | Clinton | 20 min |
| Nov 14, 4:59 PM EST | Severe Thunderstorm Warning | IND | Howard, Tipton | 31 min |
| Nov 14, 5:02 PM EST | Severe Thunderstorm Warning | IND | Clay, Parke, Vermillion, Vigo | 28 min |
| Nov 14, 5:19 PM EST | Severe Thunderstorm Warning | IND | Daviess, Greene, Knox, Sullivan | 41 min |
| Nov 14, 5:29 PM EST | Severe Thunderstorm Warning | IND | Clay, Owen, Parke, Putnam | 31 min |
| Nov 14, 6:17 PM EST | Areal Flood Advisory | IND | Boone, Hamilton | 5 hr |
Nearby
Severe Thunderstorm Warnings in Indiana, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.